As an Amazon Associate I earn from qualifying purchases.
1. Amazon Basic Care #ad
Amazon Basic Care Levocetirizine Dihydrochloride Tablets, Antihistamine, All Day Allergy Relief, 80 Count, 5 mg #adAmazon Basic Care #ad
- Active ingredient: this amazon basic care product contains levocetirizine dihydrochloride, an antihistamine which compares to the active ingredient in XYZAL Allergy 24HR.
All day allergy relief: This allergy medication provides 24 hour symptom relief from indoor and outdoor allergens. Gluten free: amazon basic Care Levocetirizine Dihydrochloride Tablets, 5 mg, are gluten free.
Indoor and outdoor allergens: provides all day allergy relief by temporarily relieving symptoms due to hay fever or other upper respiratory allergies: sneezing, itchy nose or throat and itchy, runny nose, watery eyes. Works fast: clinically proven relief in 60 minutes.
2. Velocity Pharma #ad
USP 5mg | 24 Hour Allergy Relief | 180 Count, Velocity Pharma Levocetirizine Dihydrochloride Tablets #adVelocity Pharma #ad
- By velocity Pharma. Levocetirizine Dihydrochloride Tablets, USP 5mg. Value size - 180 Count Tablets.
3. GLOBAL DISTRIBUTORS, INC. #ad
USP 5mg, 24 Hour Allergy Relief, 120 Count, Global Pharma Levocetirizine Dihydrochloride Tablets #adGLOBAL DISTRIBUTORS, INC. #ad
- Active ingredient: Levocetirizine Dihydrochloride USP, 5mg. 120 tablets. 24 hour allergy Relief. Relief from: sneezing, throat and Eyes, Runny Nose, itchy Nose, Watery Eyes.
4. Good Sense #ad
GoodSense Levocetirizine Dihydrochloride Tablets, Antihistamine, All Day Allergy Relief, 5 mg, 35 Count #adGood Sense #ad
- Gluten free: goodsense Levocetirizine Dihydrochloride Tablets, 5 mg, are gluten free. All day allergy relief: This allergy medication provides 24 hour symptom relief from indoor and outdoor allergens.
Active ingredient: this goodsense product contains levocetirizine dihydrochloride, an antihistamine which compares to the active ingredient in XYZAL Allergy 24HR.
Indoor and outdoor allergens: provides all day allergy relief by temporarily relieving symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy nose or throat and itchy, watery eyes. Works fast: clinically proven relief in 60 minutes.
5. Curist #ad
90 Tablets, Curist, Generic Xyzal Levocetirizine 5 mg, Allergy Medicine, Allergy Pills, 24 Hour Allergy Relief #adCurist #ad
- Long lasting allergy relief: active ingredients Levocetirizine Dihydrochloride 5 milligram tablets work to reduce your symptoms and provide relief all day and night. Same strength as the active ingredient in xyzal: Generic Xyzal - Compare to the active ingredients in Xyzal Allergy 24 Hour Relief.
Compare to xyzal - levocetirizine dihydrochloride 5 mg is the same active ingredient in Xyzal Allergy 24-Hour at the same strength.
Say hello to the strongest levocetirizine on the market, a runny & itchy nose, & a scratchy throat, not even Xyzal is stronger! Fight your toughest allergy symptoms: Say goodbye to sneezing, itchy, watery eyes, and get back to feeling your best.
Great addition to your medicine cabinet: be prepared for allergy season by having Levocetirizine in your medicine cabinet. No one wants to run to the pharmacy when allergies strike, having Levocetirizine in your cabinet is the perfect solution for anyone needing immediate allergy relief.
6. WELMATE #ad
WELMATE | Allergy | Levocetirizine Dihydrochloride 5mg | Non Drowsy | Fast Acting | 24hr Support | Runny Nose, Watery Eyes, Sneezing | Antihistamine | Allergy Medication | 180 ct #adWELMATE #ad
- Welmate allergy Relief contains levocetirizine dihydrochloride 5mg. For adults and children 12 years and over. Provides a full 24 hours of coverage to ensure day and night support.
Directions for use: take by mouth once a day in the with or without food. Over the counter: medication that provides the same effectiveness as you would get from a doctors prescription.
Do not take more than 1 tablet within a 24hr period. Works on indoor & outdoor allergens: gives you all-day support from sneezing, dander, dust, runny nose, cats and dogs, itchy nose & throat caused by pollen, itchy/watery eyes, trees and flowers. Fast acting support: starts working in as little as 60 minutes. Adults 65 & older, ask a doctor.
7. Camber Consumer Care #ad
Camber Consumer Care Levocetirizine Dihydrochloride 5mg Antihistamine Tablets, Compare to Xyzal Active Ingredient, 24 Hour Allergy Relief Medicine 1000 Count #adCamber Consumer Care #ad
- Indoor and outdoor allergy relief: Camber Consumer Care's allergy medication relieves your allergy symptoms no matter where your adventures take you. Effective allergy relief: our original prescription strength allergy pills give you all day relief from sneezing, Itchy watery eyes, runny nose, itchy nose and throat.
Take at night to provide allergy symptom relief while you sleep, so you wake refreshed for a more productive day.
24 hour allergy relief: just as effective on the 24th hour as it did on the 1st hour. For adults and children: camber Consumer Care levocetirizine dihydrochloride tablets can be used for adults and children 6 years and older for all day allergy relief. Compare to xyzal allergy 24 hour: Levocetirizine Dihydrochloride is the same active ingredient in Xyzal allergy tablets giving you effective all day relief for greater value.
8. HealthCareAisle #ad
HealthCareAisle Allergy Relief, Levocetirizine Dihydrochloride Tablets USP, 24-Hour Allergy Relief, 5 mg – 80 Tablets – Original Prescription Strength Allergy Medication, 80 Count Pack of 1 #adHealthCareAisle #ad
- Prescription strength allergy medication: Levocetirizine Dihydrochloride is an allergy medicine clinically proven to relieve indoor and outdoor allergies.
Clinically proven allergy relief in 60 minutes. All-day allergy relief: take once daily in the evening to relieve allergy symptoms for up to 24 hours; see package label for warnings, directions and other important information; use only as directed.
Comparable to the national brand: Has the same active ingredient as Xyzal Allergy 24HR*. Our levocetirizine dihydrochloride is an antihistamine that temporarily relieves allergy symptoms due to hay fever or other respiratory allergies such as runny nose; itchy, watery eyes; sneezing; and itching of the nose or throat.
9. Camber #ad
Camber Allergy Relief Levocetirizine Dihydrochloride Tablets, USP | 24 Hour Allergy Relief | 5 mg | 80 Count #adCamber #ad
- Original prescription strength: camber all Day Allergy Levocetirizine dihydrochloride 5 mg is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
Directions: for adults and children 6 years old and over take one 5mg tablet once daily. Read package insert on the bottle for full directions before use. Active ingredient: compare to the active ingredient in Xyzal Allergy 24HR*.
Provides 24 hour symptom relief: one dose of levocetirizine dihydrochloride 5 mg provides all-day allergy relief for indoor & outdoor allergies, runny nose, itchy watery eyes, and 24 hour relief of: sneezing, itchy throat or nose. Allergy medicine: levocetirizine all day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy watery eyes, sneezing, itching of the nose or throat.
10. Rite Aid #ad
Levocetirizine Dihydrochloride Tablets, Original Prescription Strength, 5 mg, 35 Count | Antihistamine, Rite Aid 24 Hour Allergy Relief #adRite Aid #ad
- Compare to xyzal allergy 24hr: Same active ingredient as the national brand. 24 hour relief: one dose lasts all day to relieve your toughest symptoms. Trusted brand: rite aid - delivering the products you need to lead a healthier life since 1962.
Original prescription strength: The same effectiveness over the counter as you'd get at the doctor. Multi-symptom relief: Relieves sneezing, itchy nose and throat, and watery eyes.